# SDR AALA20151220001

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 70,425 hours, 36,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 16607
- Condition: Discharged
- Location: Cabin
- Part time: 57,528 hours, 30,180 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTS IN AFT ACCESSORY AREA ARE INOPERATIVE.  R & R EMER LIGHT BATTERY AT STATION 1338 IAW AMM 33-53-00.  SYS CHECKED NORMAL.
